Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4846
DC FieldValueLanguage
dc.contributor.authorGiarrusso, E.-
dc.contributor.authorNunziante, D.-
dc.date.accessioned2011-06-28T07:30:13Z-
dc.date.available2011-06-28T07:30:13Z-
dc.date.issued1988-
dc.identifier.citationE. Giarrusso, D. Nunziante, “Regularity theorems in limit cases for solutions of linear and nonlinear elliptic equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 39-58.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4846-
dc.description.abstractIn questo lavoro otteniamo risultati di regolarità per le soluzioni di equazioni ellittiche lineari e fortemente non lineari con termini di ordine inferiore Lu = -(fi)x$_{i}$ in un sottoinsieme aperto limitato $\Omega$ di R$^{n}$. Dimostriamo che u appartiene allo spazio di Orlicz L$_{\textrm{Ø}}(\Omega)(\textrm{Ø(t)=exp}\mid t\mid^{n/(n-1)}-1$) quando fi $\epsilon\textrm{L}^{n/(p-1)}(\Omega),$ i=1,2,...,n, dove p=1 nel caso lineare.-
dc.description.abstractIn this paper we obtain regularity results for the solutions u of linear ad strongly nonlinear elliptic equations with lower order terms Lu = -(fi)x$_{i}$ in a bouded open subset $\Omega$ of R$^{n}$. We prove that u belongs to the Orlicz space L$_{\textrm{Ø}}(\Omega)(\textrm{Ø(t)=exp}\mid t\mid^{n/(n-1)}-1$) when fi $\epsilon\textrm{L}^{n/(p-1)}(\Omega),$ i=1,2,...,n, where p=1 in the linear case.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries20 (1988)it_IT
dc.titleRegularity theorems in limit cases for solutions of linear and nonlinear elliptic equationsit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.openairetypearticle-
item.grantfulltextopen-
item.cerifentitytypePublications-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)
Files in This Item:
File Description SizeFormat
GiarrussoNunzianteRendMat20.pdf825.8 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

629
checked on Jan 16, 2021

Download(s) 20

465
checked on Jan 16, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.